Differential and Integral Equations
- Differential Integral Equations
- Volume 23, Number 1/2 (2010), 1-30.
Semilinear differential and integrodifferential equations with Hille-Yosida operators
Existence and uniqueness of weak and strong solutions for semilinear differential and integrodifferential abstract equations with a Hille-Yosida operator are proved together with criteria for the global existence of the solutions. An application is given to a semilinear one-dimensional wave equation.
Differential Integral Equations, Volume 23, Number 1/2 (2010), 1-30.
First available in Project Euclid: 20 December 2012
Permanent link to this document
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Sinestrari, Eugenio. Semilinear differential and integrodifferential equations with Hille-Yosida operators. Differential Integral Equations 23 (2010), no. 1/2, 1--30. https://projecteuclid.org/euclid.die/1356019384